MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR

MEDLINE INDUSTRIES, LP MEDLINE; PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Catalog Number MDS600GO
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per phone call: customer received this unit from her drs office in february, and she is not getting any results.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per phone call: customer received this unit from her drs office in february, and she is not getting any results.

Brand Name
MEDLINE
Common Device Name
PORTABLE DVT PUMP/SLEEVE,CORDLESS,10PR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25118730
Report Number1417592-2026-01025
Device Sequence Number10354536
Product Code JOW
UDI-Device Identifier10197344098415
UDI-Public10197344098415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDS600GO
Device Lot NumberMH24092001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown